RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 2012, Volume 91, Issue 2, Pages 285–296 (Mi mz7697)  

This article is cited in 2 scientific papers (total in 2 papers)

On Bessel Systems in a Banach Space

P. A. Terekhin

Saratov State University named after N. G. Chernyshevsky

Abstract: We consider Bessel systems in a Banach space and study their operator and projective characteristics. Using an operator construction for the continuation of the system, we prove an analog of Schur's theorem on continuable systems.

Keywords: Bessel system, Banach space, continuation of a Bessel system, linear operator, model space, Schur's theorem

DOI: https://doi.org/10.4213/mzm7697

Full text: PDF file (523 kB)
References: PDF file   HTML file

English version:
Mathematical Notes, 2012, 91:2, 272–282

Bibliographic databases:

UDC: 517.51+517.98
Received: 22.05.2009

Citation: P. A. Terekhin, “On Bessel Systems in a Banach Space”, Mat. Zametki, 91:2 (2012), 285–296; Math. Notes, 91:2 (2012), 272–282

Citation in format AMSBIB
\Bibitem{Ter12}
\by P.~A.~Terekhin
\paper On Bessel Systems in a Banach Space
\jour Mat. Zametki
\yr 2012
\vol 91
\issue 2
\pages 285--296
\mathnet{http://mi.mathnet.ru/mz7697}
\crossref{https://doi.org/10.4213/mzm7697}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3201414}
\elib{http://elibrary.ru/item.asp?id=20731484}
\transl
\jour Math. Notes
\yr 2012
\vol 91
\issue 2
\pages 272--282
\crossref{https://doi.org/10.1134/S0001434612010270}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000303478400027}
\elib{http://elibrary.ru/item.asp?id=17977455}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84857515158}


Linking options:
  • http://mi.mathnet.ru/eng/mz7697
  • https://doi.org/10.4213/mzm7697
  • http://mi.mathnet.ru/eng/mz/v91/i2/p285

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. P. A. Terekhin, “Affinnye sistemy funktsii tipa Uolsha. Ortogonalizatsiya i popolnenie”, Izv. Sarat. un-ta. Nov. ser. Ser. Matematika. Mekhanika. Informatika, 14:4(1) (2014), 395–400  mathnet
    2. Speransky K.S., Terekhin P.A., “A Representing System Generated By the Szego Kernel For the Hardy Space”, Indag. Math.-New Ser., 29:5 (2018), 1318–1325  crossref  mathscinet  zmath  isi  scopus
  • Математические заметки Mathematical Notes
    Number of views:
    This page:351
    Full text:85
    References:42
    First page:28

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019